# SDR WX0A2014110372246

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N904NV
- Make and model: Boeing 757204
- Aircraft serial: 26967
- Aircraft time: 71,592 hours, 25,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 EMER DOOR EXTERIOR LIGHT BURNT OUT.  RELAMPED R4 EXTERIOR EMER LIGHT IAW AMM 33-51-06.  OPERATIONS CHECKED GOOD.
